Doctor insights on:
Vomiting After Taking Amoxicillin
Taking amoxicillin for a sinus infection & a couple days after I noticed swelling, itching, & discharge in my vagina. Now my symptoms seem milder.?
Yeast infection: Unfortunately, antibiotics like amoxicillin not only kill the bacteria that in your case caused the sinus infection, but also the lactobacillae present in the vagina. That in turn promoted the growth of candida, I suspect, and you ended up with a yeast infection. If your vaginal symptoms are ceasing, your lactobacilli may be recovering. ...Read more
What to do if I am deathly afraid of vomiting so if I am okay with amoxicillin and cephalexin will I be okay taking z-pak (aka zithromax)?
Asking about side effects.? Girl 6 yrs old and taking amoxil (amoxicillin) forte syrup. She has bad headache/ migraine sort of pain. Also vomiting. Is it normal.?
My mother is 50years old. Dentist prescribed her augmentin (amoxicillin and clavulanate) antibiotic and other medicines. After 3 hours of taking it she started vomiting. What to do?
Call: Augment well known for gastric side effects. If she has been taking with food and still problematic, call dentist to change med. ...Read more
I feel weak and abnormally tired. My eyes and chest hurt. My right arm is weak and it is hard to breathe. I have dry mouth and lips, diarhhea and vomiting. I am taking amoxicillin. What should I do?
Are nausea and vomiting possible side effects of 1500 mg amoxicillin daily? No problem tolerating 1000 per day but vomited with 1500 daily
Possible: Let your prescriber know. Go back to 1000 mg. If nausea persists, see your physician. All antibiotics can cause digestive issues. ...Read more
I was given amox trk clav. I usually take amoxicillin with no side effects. Will I have nausea and vomiting off this? How different are the two?
Augmentin (amoxicillin and clavulanate): Is amoixicillin with clavulonic acid in it. The clavulonic acid tends to cause GI upset (nausea, vomiting diarrhea or cramping ...Read more
Down with a cold. Fever of 100-103. No vomiting. I've noticed is my rest HR is elevated (80s-90s) and strong. Is that normal? Started amoxicillin.
My 18 month old has been on amoxicillin for 7days now and since then has been vomiting everything he eats except pedialyte and juice. Is this normal?
I've had a cough for 2 months, cough so hard that I vomit & run out of breath very easily. Been on amoxicillin & z-pak, didn't get better.
Maybe LPR: Exposure of the vocal cords to stomach acid ; pepsin will result in inflammation of the vocal cords (as is also often seen with acid regurgitation). Acute laryngitis may result, but watch out for chronic hoarseness, throat clearing, airway spasms, bronchitis, an asthma-type presentation, even a higher risk of throat cancer. Impedance ph testing with a symptom diary can best characterize your LPR. ...Read more
I'm on 875mg/2x a day of amoxicillin for bacterial pharyngitis. The nausea and vomiting is unreal! Can Dramamine help?? I'm desperate.
Can call doctor: A patient getting too much nausea or vomiting on a particular medication can call her doctor to ask if switching to a different medication may help. To treat strep throat (bacterial pharyngitis), there are other options, such as Zithromax (azithromycin), Keflex (cephalexin), etc... The doctor may also ask the patient to use the same drug but at different dosing, such as 250mg 3 times a day. ...Read more
My son finished amoxicillin 4 days ago. Yesterday he woke up with fatigue & body aches + headache. This morning the rash subsided but now vomiting?
I've had nonbreaking 104 fever for week at night. Vomiting. DR script for 800mg Motrin &500mg amoxicillin. Bw show low glucose liver &blood plts. 28M
Fever: You need better care in a hospital setting. Go to the ER. ...Read more
I was prescribed amoxicillin for an infection in my throat. I want to know if vomiting is a very common effect. I am male, 52 age, 5.7 tall, 167 lbs?
Not very common but: Not very common but it does happen. ...Read more
Augmentin (amoxicillin and clavulanate) caused my stomach to bloat and I feel like vomiting, what to do?
Augmentin (amoxicillin and clavulanate) with GI Sx: Hi! Augmentin (amoxicillin and clavulanate) is an antibiotic with 2 active ingredients: Amoxicillin and Clavulanic Acid. GI upset with bloating and nausea (even vomiting or diarrhea) are common side effects. Do not stop the medication before talking to the prescribing practitioner. Let your PCP know what you are experiencing so your medical treatment plan may be adjusted for your health condition. ...Read more
16mth old has cough trying to get phlegm off chest. Had it a wk & getting worse with vomiting. Not whooping cough & on amoxil (amoxicillin) for ears. See doc again?
See Doctor: If your child's cough is persisting and not getting better, it is time to see the doctor again. It's possible that the ear infection is not clearing up and he needs a different antibiotic. It's possible it's a virus and antibiotics won't do anything- it just has to run its course. Your doctor will be able to tell if you should be concerned. ...Read more
Hi, I have been having Nausea, feeling like vomiting but cant, shortness of breathe, chills at times, constipation, and Stomach aches for the fast 5 days even though I have been taking Amoxicillin that was prescribed by my doctor for more than 3 days?
18 mo old, 101+ temp, rr 39, no dyspnea, lethargic, vomited 4x this am, loose stool x1, taking amoxicillin for recently diagnosed ear/sinus infection. Is this viral or should I see md?
My 6 yr old started amoxicillin 7 days ago for strep. Today she vomited but has no fever. Can side effects start so late after starting first dose?
Can sun exposure after amoxicillin (day 9) cause vomiting and diarrhea? My son attended tennis camp today and is sick tonight with no other symptoms.
Yes and no: There are a number if possibilities, probably not directed to sun exposure itself. Antibiotics can change the normal flora if the guy and cause diarrhea. Also, the original condition that he was taking the antibiotics for may have caused diarrhea. Antibiotics can cause a photo sensativity to sunlight, but that usually causes a rash and not diarrhea. Don't hesitate to have your son seen. ...Read more
My daughter was diagnosed wt sinusitis yesterday and prescribed amoxicillin! She's 6. She has been throwing up every since... Is this ok?
Daughter was diagnosed with strep today- got in one dose of amoxicillin (liquid) in before bed. She threw up one hour later. Was any absorbed?
Basic rule: I generally follow a simple rule on oral medicines. Any spit-up within 15min where I can see or smell the med I will repeat the full dose. 15-30 half, after 30 none. Sometimes it is better to give the stomach a chance to settle down rather that repeating immediately. ...Read more
Daughter threw up augmentin (amoxicillin and clavulanate) 1 hour after taking, did it absorb? Hoping it will work. Threw up last night, too. 1.5 hours. Worth asking for diff one?
Augmentin (amoxicillin and clavulanate): More than likely the medication was absorbed. You may want to consider switching antibiotics. ...Read more
I have a UTI & traveling in Thailand. On day 2 of Ciprofloxacin & now I'm super nauseous I feel like throwing up, is it ok to switch to amoxicillin?
Infection: Two strategies. You can switch to Amoxicillin, but it may not be effective or at least probably not as effective as Cipro for UTI. Another stradegy is to not take anything. A simple UTI may respond to what you have already taken. If the nausea is from pill should settle down, if not you probably need to be seen either way. Have you tried taking medicine with food? ...Read more
On amoxicillin for tooth abcess, very shaky, chills, spots in vision, dizzy. Threw up an oily substance several times today, hi hr, 120-130s. Worry?
Emergency: Call your doctor immediately. This is a problem to discuss with your physician asap. Can be sepsis. ...Read more
My 1 year old has an ear infection and is on amoxicillin, this morning when he woke up he was burning up with a fever and threw up, what should I do?
On amoxicillin for tooth abcess, very shaky, dizzy, nauseated, threw up an oil substance several times. Black spots in vision, 2 week migraine. Worry?
- Talk to a doctor online
- Vomiting after taking medication
- Vomiting after taking flucloxacillin
- Does vomit come frequently after taking ipill?
- Vomiting after taking doxycycline on an empty stomach
- Vomiting after taking meds are they going to still be affective
- Can you get amoxicillin rash after you are no longer taking it?
- Pregnancy vomiting and on amoxicillin
- Taking expired amoxicillin
- Vomiting after taking meds